RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prokhorov, Dmitrii Vladimirovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 2

Number of views:
This page:1124
Abstract pages:3362
Full texts:883
References:476
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29860
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663338

Publications in Math-Net.Ru
2018
1. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Spaces Associated with Weighted Sobolev Spaces on the Real Line”, Dokl. Akad. Nauk, 481:5 (2018),  486–489  mathnet  zmath  elib; Dokl. Math., 98:1 (2018), 373–376  isi  elib  scopus
2017
2. D. V. Prokhorov, “On a weighted Sobolev space on real line”, Eurasian Math. J., 8:2 (2017),  22–30  mathnet  mathscinet  isi  scopus
3. Dmitrii V. Prokhorov, Vladimir D. Stepanov, Elena P. Ushakova, “On associate spaces of weighted Sobolev space on the real line”, Math. Nachr., 290:5 (2017),  890–912  mathnet  mathscinet  isi  elib  scopus
2016
4. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “On weighted Sobolev spaces on the real line”, Dokl. Akad. Nauk, 466:5 (2016),  522–525  mathnet  mathscinet  zmath  elib; Dokl. Math., 93:1 (2016), 78–81  isi  elib  scopus
5. D. V. Prokhorov, “On a Set Everywhere Dense in a Lebesgue Space on the Real Line”, Mat. Zametki, 100:4 (2016),  633–635  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 639–641  isi  scopus
6. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Mat. Sb., 207:8 (2016),  135–162  mathnet  mathscinet  zmath  elib; Sb. Math., 207:8 (2016), 1159–1186  isi  elib  scopus
7. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Sovrem. Probl. Mat., 22 (2016),  3–185  mathnet  zmath  elib; Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  isi  scopus
8. D. V. Prokhorov, “On a class of weighted inequalities containing quasilinear operators”, Tr. Mat. Inst. Steklova, 293 (2016),  280–295  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 272–287  isi  elib  scopus
2014
9. D. V. Prokhorov, V. D. Stepanov, “Estimates for a class of sublinear integral operators”, Dokl. Akad. Nauk, 456:6 (2014),  645–649  mathnet  mathscinet  zmath; Dokl. Math., 89:3 (2014), 372–377  isi  scopus
10. D. V. Prokhorov, “On a weighted inequality for a Hardy-type operator”, Tr. Mat. Inst. Steklova, 284 (2014),  216–223  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 208–215  isi  elib  scopus
2013
11. D. V. Prokhorov, V. D. Stepanov, “Weighted estimates for a class of sublinear operators”, Dokl. Akad. Nauk, 453:5 (2013),  486–488  mathnet  mathscinet  zmath; Dokl. Math., 88:3 (2013), 721–23  isi  scopus
12. D. V. Prokhorov, V. D. Stepanov, “On weighted Hardy inequalities in mixed norms”, Tr. Mat. Inst. Steklova, 283 (2013),  155–170  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 149–164  isi
13. D. V. Prokhorov, “Boundedness and compactness of a supremum-involving integral operator”, Tr. Mat. Inst. Steklova, 283 (2013),  142–154  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 136–148  isi
2009
14. D. V. Prokhorov, “Hardy's Inequality with Measures: The Case $0<p<1$”, Mat. Zametki, 86:6 (2009),  870–883  mathnet  mathscinet  zmath; Math. Notes, 86:6 (2009), 811–823  isi  scopus
2006
15. D. V. Prokhorov, “Hardy's Inequality with Three Measures”, Tr. Mat. Inst. Steklova, 255 (2006),  233–245  mathnet  mathscinet; Proc. Steklov Inst. Math., 255 (2006), 221–233  scopus
2003
16. D. V. Prokhorov, “Weighted estimates for the Riemann–Liouville operators with variable limits”, Sibirsk. Mat. Zh., 44:6 (2003),  1337–1349  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 1049–1060  isi
17. D. V. Prokhorov, V. D. Stepanov, “Weighted Estimates for the Riemann–Liouville Operators and Applications”, Tr. Mat. Inst. Steklova, 243 (2003),  289–312  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 243 (2003), 278–301
2002
18. D. V. Prokhorov, V. D. Stepanov, “On inequalities with measures of Sobolev type embedding theorems on open sets of the real axis”, Sibirsk. Mat. Zh., 43:4 (2002),  864–878  mathnet  mathscinet  zmath; Siberian Math. J., 43:4 (2002), 694–707  isi
2001
19. D. V. Prokhorov, “On the Riemann–Liouville operators with variable limits”, Sibirsk. Mat. Zh., 42:1 (2001),  156–175  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 137–156  isi

Presentations in Math-Net.Ru
1. О весовых пространствах Соболева на действительной оси
V. D. Stepanov, D. V. Prokhorov, E. P. Ushakova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 28, 2015 16:00
2. Weighted inequalities for sublinear integral operators on the semiaxis and applications to Lorentz analysis
D. V. Prokhorov, V. D. Stepanov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 26, 2015 11:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019